On the balancedness of relaxed sequencing games

H.J.M. Hamers, S. van Velzen

Research output: Contribution to journalArticleScientificpeer-review

Original languageEnglish
Pages (from-to)287-297
Number of pages10
JournalMathematical Methods of Operations Research
Volume57
Issue number2
Publication statusPublished - 2003

Cite this

@article{7ec490f5450f47fbada72834a3f54082,
title = "On the balancedness of relaxed sequencing games",
author = "H.J.M. Hamers and {van Velzen}, S.",
note = "DP 2002-49 Pagination: 10",
year = "2003",
language = "English",
volume = "57",
pages = "287--297",
journal = "Mathematical Methods of Operations Research",
issn = "1432-2994",
publisher = "SPRINGER HEIDELBERG",
number = "2",

}

On the balancedness of relaxed sequencing games. / Hamers, H.J.M.; van Velzen, S.

In: Mathematical Methods of Operations Research, Vol. 57, No. 2, 2003, p. 287-297.

Research output: Contribution to journalArticleScientificpeer-review

TY - JOUR

T1 - On the balancedness of relaxed sequencing games

AU - Hamers, H.J.M.

AU - van Velzen, S.

N1 - DP 2002-49 Pagination: 10

PY - 2003

Y1 - 2003

M3 - Article

VL - 57

SP - 287

EP - 297

JO - Mathematical Methods of Operations Research

JF - Mathematical Methods of Operations Research

SN - 1432-2994

IS - 2

ER -